On the representation of simple Riesz groups

E. Pardo

    Research output: Contribution to journalArticleResearchpeer-review

    3 Citations (Scopus)


    In this paper we answer Open Problem 2 of Goodearl's book on partially ordered abelian groups in the case of partially ordered simple groups. As a consequence, we obtain a version of the Theorem of structure of dimension groups in the case of simple Riesz groups. Also, we give a method for constructing torsion-free strictly perforated simple Riesz groups of rank one, and we see that every dense additive subgroup of ℚ can be obtained using this method. Copyright © 1998 by Marcel Dekker, Inc.
    Original languageEnglish
    Pages (from-to)155-170
    JournalCommunications in Algebra
    Issue number1
    Publication statusPublished - 1 Jan 1998


    Dive into the research topics of 'On the representation of simple Riesz groups'. Together they form a unique fingerprint.

    Cite this